# SDR SWAA2022020765103

- Difficulty date: January 23, 2018
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N561WN
- Make and model: Boeing 737-73V
- Aircraft serial: 32417
- Aircraft time: 46,817 hours, 30,227 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING #1 SLAT PANEL 525DAB CRACKED / INSTALLED PANEL PER SIP.
